Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    steropower's Avatar
    steropower is offline Associate Member
    Join Date
    May 2003
    Location
    Managua
    Posts
    417

    Question pain in the middle of my back.is it kidneys?

    i feel a little pain in my back.it is in the center of my back at the side of liver(a little lower but in back).i mean at the side of the right hand.

    is it kidneys?

    it's not exactly pain.is more like a small pressure inside.

    i am on dbol in 4th week.90mg/day.i have done more in past(testo+anadrol for example)but never ahd problems.

  2. #2
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    see a doctor

  3. #3
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    yea bro always a good go to tell your doctor although i heared some arguements of why not to tell them your juicing. personally i would see 1

  4. #4
    KiLLeR_ClOwNs is offline New Member
    Join Date
    Aug 2004
    Posts
    3
    Could be one of a few things 1) dbol back pumps (usually lower back) 2) bulging disk 3) liver or 4) muscle strain 5) kidneys (again lower back). I did that m1t **** and it made my back hurt like a sob. It also made my urine dark which is the cornerstone for stress on the kidneys.

  5. #5
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    bro 90mg of dianabol ...i did 40mg of dianabol this past summer never again i had the same thing as you...my advice is to get sum LIVER CARE aka liv 52 by himalaya take 4-5 tabs a day if i were you i would drop the dianabol to 25mg or better yet drop it off completely and drink plenty of water

  6. #6
    GrimmReaper's Avatar
    GrimmReaper is offline Senior Member
    Join Date
    Sep 2004
    Location
    Hell
    Posts
    1,056
    holy ****....dude go to doctor 90mg is way too much of a strain on your liver and kidneys....to take 90mg you would have to drink like 10 gallons of water a day....be careful

  7. #7
    Iowa's Avatar
    Iowa is offline Banned
    Join Date
    Aug 2004
    Location
    By a bunch of cornfields
    Posts
    1,343
    holy crap bro, a third of that dosage would suffice.

  8. #8
    steropower's Avatar
    steropower is offline Associate Member
    Join Date
    May 2003
    Location
    Managua
    Posts
    417
    Quote Originally Posted by AustrianOAK14
    bro 90mg of dianabol...i did 40mg of dianabol this past summer never again i had the same thing as you...my advice is to get sum LIVER CARE aka liv 52 by himalaya take 4-5 tabs a day if i were you i would drop the dianabol to 25mg or better yet drop it off completely and drink plenty of water
    i was on 45 mg on my last cycle and made some good gains.when i started the new cycle again at 45mg the gains stopped after first week.so i tried the double dosage and the gains started again.

    also i did liv52 with dbol and i found out that stopped my gains.that thing didn't happen when i was doing liv52 with testo+drol.but maybe if i didn't use liv52 in my stack the gains would be better.

    dbol doesn't hurt my liver at all.it's like candy.but when i did my first cycle i remember my liver was hurting me like hell although i was just on 250mg testo/week.

    also dbol doesn't give me bloated face like testo.i believe that testo is an old drug and have more sides.at least for me.also i lost all of my gains after 6weeks i completed my testo cycle although i used clomid.with dbol i kept over 75%(with clomid too)

    i hear you guys say that injectables doesn't put so much strain in your liver compared to orals(especially 17aa)but that doesn't happen to me.

  9. #9
    steropower's Avatar
    steropower is offline Associate Member
    Join Date
    May 2003
    Location
    Managua
    Posts
    417
    Quote Originally Posted by KiLLeR_ClOwNs
    Could be one of a few things 1) dbol back pumps (usually lower back) 2) bulging disk 3) liver or 4) muscle strain 5) kidneys (again lower back). I did that m1t **** and it made my back hurt like a sob. It also made my urine dark which is the cornerstone for stress on the kidneys.
    my urine is completely clear.

    when i had liver pains in past i felt them in the front,under my chest(right side)not in the back.

    i took some liv52 and didn't notice any difference.

    i remember in past when my liver hurted me i could take some liv52 and after some hours i was completely pain free.this thing is miracle but didn't work this time.that's why i believe is kidneys.

  10. #10
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    Quote Originally Posted by steropower

    dbol doesn't hurt my liver at all.it's like candy.but when i did my first cycle i remember my liver was hurting me like hell

    .
    most ignorant statement i think i ever heard

  11. #11
    lollipops is offline Associate Member
    Join Date
    Sep 2003
    Location
    us
    Posts
    343
    I get the same pain in my back from dbol . It will go away after you stop using it. Don't worry, it sucks, but gains are great.

  12. #12
    steropower's Avatar
    steropower is offline Associate Member
    Join Date
    May 2003
    Location
    Managua
    Posts
    417
    Quote Originally Posted by lollipops
    I get the same pain in my back from dbol. It will go away after you stop using it. Don't worry, it sucks, but gains are great.
    it's not the pump in lower back.i feel this too but don't worry.

    it's something inside

  13. #13
    scriptfactory's Avatar
    scriptfactory is offline Anabolic Member
    Join Date
    Jul 2004
    Location
    Germany
    Posts
    3,490
    Quote Originally Posted by DEVLDOG
    most ignorant statement i think i ever heard
    I think he meant to say:
    Dbol doesn't hurt my liver at all. When i did my first cycle I remember my liver was hurting me like hell although the only steroid I was on was 250mg test/week.
    That being said, I doubt you had liver pain from 250mg test/week.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •